# SDR HNAA2010122100282

- Difficulty date: December 12, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 45,929 hours, 50,604 cycles
- Engine: Pwa PW120
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD FUSELAGE EMERGENCY LIGHT INOP.  RELAMPED, OPS CHECKED GOOD MM 33-51-00.
